# SDR REXA2015111101097

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN TO EMER EXIT LIGHT IN BOTTOM OF WARDROBE.  UPON INVESTIGATION, FOUND CONNECTOR BROKE OFF END OF WIRE.  INSTALLED NEW SERVICEABLE CONNECTOR FOR EMER LIGHT IAW ESPM 20-17-31.  OPERATIONS TEST OF THE EMER LIGHTS DUE.  OPERATIONS TEST OF EMER LIGHTS GOOD IAW AMM 33-43-00-710-801.
